# SDR S2YA00023

- Difficulty date: July 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 6120 · Propeller Controlling System
- Part: Block
- Part number: A3044
- Condition: Worn
- Location: Lt Engine Beta
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1354 - MKE-TVC - SHORTLY AFTER TAKEOFF, THE LEFT ENGINE TORQUE STARTED FLUCTUATED 100-200 LB.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE AND REPLACED THE BETA BLOCK.  MAINTENANCE OPS CHECKED THE A/C AND RETURNED IT TO SERVICE.  (M)
